We use the Brunn-Minkowski inequality for quermassintegrals to deduce a family of inequalities of Pincare' type on the unit sphere and on the boundary of smooth convex bodies, in the n-dimensional Euclidean space.

Functional inequalities derived from the Brunn-Minkowski inequality for quermassintegrals / A. COLESANTI; E. SAORIN-GOMEZ. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 17:(2010), pp. 35-49.

Functional inequalities derived from the Brunn-Minkowski inequality for quermassintegrals

COLESANTI, ANDREA;
2010

Abstract

We use the Brunn-Minkowski inequality for quermassintegrals to deduce a family of inequalities of Pincare' type on the unit sphere and on the boundary of smooth convex bodies, in the n-dimensional Euclidean space.
2010
17
35
49
A. COLESANTI; E. SAORIN-GOMEZ
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/340900
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 9
social impact